Translator Disclaimer
Autumn 2017 Traces for fractional Sobolev spaces with variable exponents
Leandro Del Pezzo, Julio D. Rossi
Adv. Oper. Theory 2(4): 435-446 (Autumn 2017). DOI: 10.22034/aot.1704-1152

Abstract

In this note we prove a trace theorem in fractional spaces with variable exponents. To be more precise, we show that if $p \colon \overline{\Omega}\times \overline{\Omega} \rightarrow (1,\infty)$ and $q \colon \partial \Omega \rightarrow (1,\infty )$ are continuous functions such that $$\frac{(n-1)p(x,x)}{n-sp(x,x)}>q(x) \qquad \mathrm{in} \hspace{1em} \partial \Omega \cap \lbrace x \in \overline{\Omega}\colon n-sp(x,x) >0 \rbrace,$$ then the inequality $$||f||_{L^{q(\cdot)}(\partial\Omega)} \leq C \left\lbrace ||f||_{L^{\bar{p}(\cdot)}(\Omega)} + [f]_{s,p ( \cdot , \cdot )} \right\rbrace $$ holds. Here $\bar{p}(x)=p(x,x)$ and $\lbrack f \rbrack_{s,p(\cdot,\cdot)} $ denotes the fractional seminorm with variable exponent, that is given by $$[f]_{s,p(\cdot , \cdot)} := \mathrm{inf} \left\lbrace \lambda > 0: \int_{\Omega}\int_{\Omega }\frac{|f(x)-f(y)|^{p(x,y)}}{\lambda ^{p(x,y)} |x-y|^{n+sp(x,y)}}dxdy \lt 1 \right\rbrace$$ and $||f||_{L^{q(\cdot)}(\partial\Omega)}$ and $||f||_{L^{\bar{p}(\cdot)}(\Omega)}$ are the usual Lebesgue norms with variable exponent.

Citation

Download Citation

Leandro Del Pezzo. Julio D. Rossi. "Traces for fractional Sobolev spaces with variable exponents." Adv. Oper. Theory 2 (4) 435 - 446, Autumn 2017. https://doi.org/10.22034/aot.1704-1152

Information

Received: 10 April 2017; Accepted: 21 June 2017; Published: Autumn 2017
First available in Project Euclid: 4 December 2017

zbMATH: 06804220
MathSciNet: MR3730039
Digital Object Identifier: 10.22034/aot.1704-1152

Subjects:
Primary: 46E35
Secondary: 45G10, ‎45P05‎

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.2 • No. 4 • Autumn 2017
Back to Top